# SDR YENA20130424085

- Difficulty date: April 24, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 34,532 hours, 12,184 cycles
- Engine: Iae V2527A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8061639
- Part serial: 13074735
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 40,109 hours, 14,505 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLT 706, ABORTED TAKEOFF FOR ENGINE FAILURE.  TOWER NOTIFIED CAPTAIN THAT NR 1 ENGINE WAS SMOKING.  REMOVED AND REPLACED NR 1 FMU IAW AMM 73-22-57-04.  OPS AND LEAK CHECKED GOOD.
